On some fractional q-Integral inequalities

Downloads

DOI:

https://doi.org/10.26637/mjm103/004

Abstract

In this paper, using the Riemann-Liouville fractional q-integral, we establish some new results of the Gruss and Chebyshev q-integral inequalities.

Keywords:

Integral inequalities, Riemann-Liouville fractional integral, Gruss inequality, Chebyshev inequality

Mathematics Subject Classification:

26D15, 26A33
  • Kamel Brahim Nabeul Preparatory Engineering Institute, Tunisia.
  • Sabrina Taf Institut Department of Mathematic, Faculty of Exact Science and Computer of Mostaganem, Algeria.
  • Pages: 21-26
  • Date Published: 01-07-2013
  • Vol. 1 No. 03 (2013): Malaya Journal of Matematik (MJM)

S. Belarbi, Z. Dahmani, On some new fractional integral inequalities, J. Inequal. Pure Appl. Math.,10(5)(2009),

P. L. Chebyshev, Sur les expressions approximatives des integrales definies par les autres prises entre les mmes limites, Proc. Math. Soc. Charkov, 2(1882), 93-98.

Z. Dahmani, New inequalities in fractional integrals, Int. J. Nonlinear Sci., 9(2010), 493-497.

Z. Dahmani. Some results associate with fractional integrals involving the extended Chebyshev functional, Acta Univ. Apulens., 27(2011), 217-224.

Z. Dahmani, L. Tabharit and S. Taf, Some Fractional Integral Inequalities, Journal of Nonlinear Science: Lett A., 1(2)(2010), 155-166.

S.S. Dragomir, Some integral inequalities of-Gruss type, Indian J. Pur. Appl. Math, 31(4)(2002), 397-415.

G. Gasper and M. Rahman, Basic Hypergeometric Series, 2nd Edition, (2004), Encyclopedia of Mathematics and Its Applications, 96, Cambridge University Press, Cambridge.

F. H. Jackson, On a q-Definite Integrals, Quarterly Journal of Pure and Applied Mathematics, 41(1910), 193-203.

V. G. Kac and P. Cheung, Quantum Calculus, Universitext, Springer-Verlag, New York, (2002). DOI: https://doi.org/10.1007/978-1-4613-0071-7

J C Kuang, Applied inequalities, Shandong Sciences and Technologie Press. (Chinese)2004.

D.S. Mitrinovic, J.E. Pecaric and A.M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993.

P.M.Rajkovi´ c, S. D. Marinkonvi´ c, Fractional integrals and derivatives in q-calculus, Applicable Analysis and Discrete Mathematics, 1(2007), 311-323. DOI: https://doi.org/10.2298/AADM0701311R

  • NA

Metrics

PDF views
66
Jul 2013Jan 2014Jul 2014Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 202613
|

Published

01-07-2013

How to Cite

Kamel Brahim, and Sabrina Taf. “On Some Fractional q-Integral Inequalities”. Malaya Journal of Matematik, vol. 1, no. 03, July 2013, pp. 21-26, doi:10.26637/mjm103/004.